# SDR AALA201610199026

- Difficulty date: October 12, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,235 hours, 27,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6772
- Condition: Deformed
- Location: Zone 800
- Part time: 43,299 hours, 24,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DEFORMATION ON AFT GALLEY SLIDE RAFT PASSENGER CREW DOOR 842, WHEN DOOR IS FULL OPEN SLIDE RAFT TOUCH THE FUSELAGE.  REPLACED SLIDE RAFT PER AMM 25-62-44-400-803-A.
